Join Date: Jul 2002
Location: standing in a doorway
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Sounds like my normal pms symptoms, but could be early preg, who knows? Seven months is borderline for whether bcps are out of your system yet, and could explain a longer cycle than normal for you. ANd, even though you never had pms before, the pill really changes your hormone situation drastically, and I wouldn't place any bets either way. I even got morning sickness when my body was adjusting back to normal after taking bcps!
As for menopause, I was on Lupron three years ago, and my menopausal symptoms were cold chills and hotflashes, dizzy spells, memory loss and general confusion, weight gain, severe mood swings, and itchy hive-like bumps on the palms of my hands. When you go into it naturally the symptoms just kind of creep up on you, and I've never heard of cramping as a menopausal symptom.